Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 43, NWS Springfield, MO

May 26, 2011Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at May 26, 2011, 12:43 AM CDT for Pulaski County, Missouri. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 12:43 AM CDT (05:43 UTC)
Expired
May 27, 2011, 6:24 PM CDT
In force
42 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WGUS43 KSGF 260543
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT THU MAY 26 2011



...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
.HEAVY RAINFALL FROM WEDNESDAY HAS CAUSED RIVER LEVELS TO RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-261743-
/O.NEW.KSGF.FL.W.0043.110526T0543Z-110529T0000Z/
/TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0000Z.UU/
1243 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 AM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
5 follow-up statements
146 
WGUS83 KSGF 260837
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 AM CDT THU MAY 26 2011





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL FROM WEDNESDAY HAS CAUSED RIVER LEVELS TO 
RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-262337-
/O.EXT.KSGF.FL.W.0043.000000T0000Z-110529T0600Z/
/TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0600Z.UU/
337 AM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  2:00 AM THURSDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA. 

$$
671 
WGUS83 KSGF 261335
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 AM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
. HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-270435-
/O.EXT.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/
/TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0300Z.UU/
835 AM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM THURSDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  EVENING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA. 

$$
946 
WGUS83 KSGF 262022
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

. HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-271122-
/O.CON.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/
/TBNM7.1.ER.110525T1740Z.110526T1200Z.110528T0300Z.UU/
322 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT 12:00 PM THURSDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
342 
WGUS83 KSGF 270205
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-271705-
/O.CON.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/
/TBNM7.1.ER.110525T1740Z.110526T1200Z.110528T0300Z.UU/
905 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  8:45 PM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA. 

$$
900 
WGUS83 KSGF 272324
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-272354-
/O.CAN.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/
/TBNM7.1.ER.110525T1740Z.110526T1200Z.110527T1200Z.UU/
624 PM CDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  5:10 PM FRIDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:00 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.6 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 11:35 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 25, 11:35 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT WED MAY 25 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SFC LOW OVER AND SUPPORTING UPPER LOW NEAR AND JUST SOUTH OF THE
KC METRO AREA WILL SHIFT EAST INTO CENTRAL IL BY 12Z THU. SEVERE
CONVECTION OCCURRING AHEAD OF A PREFRONTAL TROUGH WILL SHIFT EAST
OF THE REGION OVER THE NEXT COUPLE OF HOURS. ACTUAL COLD FRONT
WILL SHIFT THROUGH THE REGION TONIGHT WITH SOME SHOWERS AND MAYBE
ISOLD TSTMS ROTATING AROUND THE UPPER LOW WITH THE PRECIP SOMEWHAT
DIURNALLY DRIVEN.

LOWER CLOUDS IN THE COOLER LOW LEVEL ENVIRONMENT ARE EXPECTED TO
MOVE INTO THE REGION TONIGHT...AND THEN GRADUALLY CLEAR FROM WEST
TO EAST THU AS A RIDGE OF SFC HIGH PRESSURE SHIFTS EAST...BECOMING
SITUATED FROM THE WESTERN GREAT LAKES TO THE ARKLATEX REGION BY
THU EVENING/00Z FRI.

ZONAL FLOW OVER THE CONUS WILL GRADUALLY BECOME MORE MERIDIONAL
OVER THE WEEKEND WITH A UPPER RIDGE GRADUALLY EXPECTED TO BECOME
ESTABLISHED FROM THE NORTHEAST CONUS THROUGH THE OH VLY TO THE TX
GULF COAST BY MIDDAY SUNDAY. BEFORE THAT OCCURS...ONE MORE LOW
AMPLITUDE SHORTWAVE IS EXPECTED TO MOVE EAST INTO EASTERN KS AND
MO BY LATE FRI. HAVE POPS FOR FRI/FRI NIGHT/EARLY SAT WITH LIMITED
MOISTURE RETURN AHEAD OF AN APPROACHING SFC TROUGH. THAT FRONT
NEVER MAKES IT INTO THE AREA...LIFTING BACK TO THE NORTH AS THE
UPPER RIDGE BECOMES ESTABLISHED.

IN LATER PERIODS...THE ECMWF AND GFS HOLD THE UPPER RIDGE IN
PLACE...HOWEVER....THE TAIL END OF A STRONG SYSTEM MOVING
NORTHEAST FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS MAY
PRODUCE SOME LIGHT PRECIP LATE IN THE EXTENDED FCST PERIODS
TUE/WED. BOTTOM LINE...ATTM IT LOOKS LIKE A PERIOD OF RELATIVE
QUIET WEATHERWISE.

DSA

&&

.AVIATION...
FOR THE 06Z TAFS...SCATTERED SHOWERS STILL OCCURRING WITH THE
UPPER LOW AS IT TRACKS EAST ACROSS MISSOURI. SEEING LOWERING
CEILINGS AND APPROACHING IFR CONDITIONS AT SGF AND COULD FLIRT
WITH IFR OVERNIGHT. OTHERWISE...SHOULD SEE MVFR CONDITIONS UNTIL
LATER IN THE DAY WITH CLEARING TOWARDS LATE AFTERNOON/EARLY EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 25, 7:47 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT WED MAY 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
747 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT FLOODING RISK.
LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

WIND GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE AS LOW PRESSURE MOVES
THROUGH MISSOURI THROUGH THIS EVENING.

THE RISK FOR FLOODING WILL ALSO PERSIST...MAINLY ACROSS SOUTHERN
MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS
LAKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY
NIGHT INTO EARLY SATURDAY. A FEW STRONGER STORMS MAY BE POSSIBLE
OVER FAR SOUTHEAST KANSAS INTO SOUTHERN MISSOURI DURING THE
AFTERNOON AND EARLY EVENING ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 25, 8:09 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             HOUSTON                 37.33N 91.96W
05/25/2011  E0.75 INCH       TEXAS              MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 25, 8:15 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     11 ESE ALTON            36.61N 91.24W
05/25/2011                   OREGON             MO   LAW ENFORCEMENT

            TREES DOWN ALONG COUNTY ROAD 225 JUST SOUTH OF COUNTY
            ROAD 305.

&&

LINDENBERG
Local storm report, May 25, 8:37 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TORNADO          1 SW DOGWOOD            37.03N 92.84W
05/24/2011                   DOUGLAS            MO   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED
            THAT AN EF-1 TORNADO TOUCHED DOWN ONE MILE SOUTHWEST OF
            DOGWOOD AND TRACKED TO THE NORTHEAST FOR 9 MILES LIFING 3
            MILES SOUTHEAST OF SEYMOUR. ALONG THE PATH NUMEROUS TREES
            WERE SNAPPED OR UPROOTED. SEVERAL OUTBUILDINGS WERE
            DESTROYED OR DAMAGED. ONE HOME SUFFERED MINOR ROOF
            DAMAGE. NO INJURIES OR FATALITIES OCCURED.

&&

DOOLEY
Local storm report, May 25, 8:42 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     BIRCH TREE              36.99N 91.49W
05/25/2011                   SHANNON            MO   LAW ENFORCEMENT

            LARGE TREE FELL ON POLICE VEHICLE.

&&

HATCH
Local storm report, May 25, 8:49 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     LENOX                   37.65N 91.76W
05/25/2011                   DENT               MO   EMERGENCY MNGR

            METAL ROOFING BLOWN OF OF BARN. SEVERAL TREES ALSO
            REPORTED DOWN IN THE AREA.

&&

HATCH
Local storm report, May 25, 9:33 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TORNADO          1 SW DOGWOOD            37.03N 92.84W
05/25/2011                   DOUGLAS            MO   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED
            THAT AN EF-1 TORNADO TOUCHED DOWN ONE MILE SOUTHWEST OF
            DOGWOOD AND TRACKED TO THE NORTHEAST FOR 9 MILES LIFING 3
            MILES SOUTHEAST OF SEYMOUR. ALONG THE PATH NUMEROUS TREES
            WERE SNAPPED OR UPROOTED. SEVERAL OUTBUILDINGS WERE
            DESTROYED OR DAMAGED. ONE HOME SUFFERED MINOR ROOF
            DAMAGE. NO INJURIES OR FATALITIES OCCURED.

&&

DOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:13 PM CDTAreal Flood WarningSGFBarry, Stone, Taney24 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.